# SDR SWIA202160250

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 556 S22-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGG TIE DOWN MOUNT PLATE CORRODED @ FS 533 BTWN STGRS 22L/23L     (C-CHECK RO 8/9/2021)    REMOVED AND INSTALLED NEW FWD CARGO FLOOR MACHINED BRACKET (P/N SH670-33390) AT FS533.00 BETWEEN STGR 22L/23L. REF CRJ-700 SRM 51-42-21-001-001-A01, SRM 51-42-22-001-001-A01 AND DWG SH670-33600 REV Y / COMPLIED WITH SKY CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
